On Artinian rings

Szele, Tibor and Fuchs, László: On Artinian rings. Acta scientiarum mathematicarum, (17). pp. 30-40. (1956)

[img] Cikk, tanulmány, mű
math_017_030-040.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
Page Range: pp. 30-40
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Artin Emil, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 40. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13794

Actions (login required)

View Item View Item